Previous |  Up |  Next


Title: Numerical integration in the discontinuous Galerkin method for elliptic problems (English)
Author: Prachař, Aleš
Author: Najzar, Karel
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Prague, May 28-31, 2006
Issue: 2006
Pages: 214-219
Category: math
Date available: 2015-09-08T11:29:02Z
Last updated: 2015-09-08
Stable URL:


Files Size Format View
PANM_13-2006-1_32.pdf 230.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo